# SDR F3LA200700038

- Difficulty date: February 17, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N923FR
- Make and model: Airbus A319-111
- Aircraft serial: 2019
- Aircraft time: 11,778 hours, 5,639 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653115
- Part serial: 02072H1582
- Condition: Cracked
- Location: Cockpit
- Part time: 11,777 hours, 5,639 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, CAPTAIN'S WINDSHIELD CRACKED.  REPLACED NR 1 WINDSHIELD IAW AMM 56-11-11.
